# SDR DALA2019101095825

- Difficulty date: October 8, 2019
- Submitted: October 10, 2019
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 82,528 hours, 32,777 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat Rows 27-32
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING S/C FOUND EMERGENCY PATH SEAT LIGHTS INOP FROM ROWS 27DEF TO 32DEF.  REPLACED BATTERY PACK M10568 IAW AMM 33-51-07.
